# SDR HEEA0012638

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911RZ
- Make and model: Bolkms BK117A4
- Aircraft serial: 7092
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 1179405303
- Condition: Fluctuates
- Location: Triple Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR2 NEEDLE WILL FLUCTUATE INTERMITTENTLY.
